# SDR LR7A202301043260

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice
- Part number: 39758710
- Condition: Corroded
- Location: Rh Ow Fwd Upper
- Component: Outer Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER SB 382-57-82, FOUND RH OW UPPER FWD CORNER SPLICE FITTING WITH MULTIPLE FASTENER HOLES CORRODED AT OWS3-10R, FS517, WL287. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM CH. 51-70.    NR# 1000796217. / PSE# 57-50-05, AD 2012-06-09.
